Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 59, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 8:55 PM CDT for Logan County, Pope County, Yell County, Arkansas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 8:55 PM CDT (01:55 UTC)
- Expired
- Apr 24, 2011, 9:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Logan County, AR, Pope County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 9:40 PM CDT | HAIL 2.75 | 4 W Centerville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -8.7
The text
As transmitted, in the capitals the NWS used until 2016.
452
WFUS54 KLZK 250155
TORLZK
ARC083-115-149-250230-
/O.NEW.KLZK.TO.W.0059.110425T0155Z-110425T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
855 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN POPE COUNTY IN CENTRAL ARKANSAS...
EAST CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS...
NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 930 PM CDT
* AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 7 MILES NORTHWEST OF DANVILLE. DOPPLER RADAR
SHOWED THIS SEVERE STORM MOVING EAST AT 35 MPH.
IN ADDITION...QUARTER SIZE HAIL AND WINDS MEASURED AT 60 MPH
HAVE BEEN REPORTED OVER NORTHERN SCOTT AND WESTERN YELL
COUNTIES WITH THIS STORM.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
RUSSELLVILLE... LAKE DARDANELLE... POTTSVILLE...
MOSLEY... GALLA CREEK WMA...
DARDANELLE LOCK AND DAM... DARDANELLE...
CARDEN BOTTOMS... RANGER... CHICKALAH...
CENTERVILLE... SWEEDEN ISLAND PARK...
SURROUNDED RIDGES LAKE... SPRING MTN...
SPRING LAKE... SHILOH...
RUSSELLVILLE MUNI ARPT... PROSPERITY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 80 AND 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES
ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3535 9307 3512 9298 3512 9301 3510 9303
3508 9342 3521 9347
TIME...MOT...LOC 0152Z 254DEG 30KT 3514 9343
$$
BJS1 follow-up statement
461
WWUS54 KLZK 250220
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 PM CDT SUN APR 24 2011
ARC083-115-149-250230-
/O.CON.KLZK.TO.W.0059.000000T0000Z-110425T0230Z/
YELL AR-LOGAN AR-POPE AR-
920 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN POPE...
EXTREME EAST CENTRAL LOGAN AND NORTHEASTERN YELL COUNTIES UNTIL 930
PM CDT...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 3 MILES EAST OF MOSLEY...OR 8 MILES
SOUTHWEST OF RUSSELLVILLE...MOVING EAST AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
RUSSELLVILLE... LAKE DARDANELLE... POTTSVILLE...
MOSLEY... GALLA CREEK WMA...
DARDANELLE LOCK AND DAM... DARDANELLE...
CARDEN BOTTOMS... CHICKALAH... CENTERVILLE...
SWEEDEN ISLAND PARK... SPRING MTN...
SHILOH... RUSSELLVILLE MUNI ARPT...
PROSPERITY... OUITAVILLE... OLD NEELY...
NORTH DARDANELLE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 80 AND 88.
UP TO GOLF BALL SIZE HAIL WILL ALSO BE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3526 9334 3535 9307 3512 9298 3512 9301
3510 9303 3509 9328
TIME...MOT...LOC 0218Z 259DEG 30KT 3518 9318
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:12 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 24, 6:12 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 612 PM CDT SUN APR 24 2011 .AVIATION... TOUGH FORECAST FOR THE NEXT 24 HOURS CONTINUES. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE NORTHERN PART OF THE STATE THROUGH THE TAF PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT THROUGH THE PERIOD WITH NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING TO AFFECT THOSE SITES. AS A RESULT...KEPT THOSE SITES IN MVFR OR IFR CONDITIONS. FURTHER SOUTH...VFR TO MVFR CONDITIONS ARE EXPECTED WITH A GENERAL DECREASE IN CIGS AS THE AFOREMENTIONED FRONT SLOWLY SAGS SOUTH. KPBF AND KLLQ SHOULD REMAIN MOSTLY VFR WITH SOUTHERLY AND SCT- BKN VFR CLOUDS. SOME MVFR CIGS MAY CREEP IN TO THOSE STATIONS NEAR THE END OF THE PERIOD THOUGH. && .PREV DISCUSSION... /ISSUED 505 PM CDT SUN APR 24 2011/ NEAR TERM...TONIGHT THROUGH MONDAY NIGHT RUNNING BEHIND THIS AFTN WITH ONGOING SVR WX...SO THIS WL BE BRIEF. FNTL BNDRY HAS MADE ITS WAY A BIT FURTHER TO THE S THIS AFTN... EXTENDING FM W-CNTRL AT BACK INTO NERN SECTIONS OF THE STATE. CONVECTION HAS CONTD TO DVLP ALONG AND N OF THE BNDRY...WITH A NUMBER OF ROTATING CELLS NOTED. ACTIVITY WL CONT TO BE FOCUSED ACRS THE NRN PART OF THE FA TNGT INTO MON...WITH THE POTENTIAL FOR STRONG/SVR STORMS POSSIBLE. LOCALLY HVY RAINFALL WL ALSO RMN A CONCERN WITH A FF WATCH NOW IN EFFECT THRU MON NGT. CONTD TO EMPHASIZE THE SIG POTENTIAL FOR WIDESPREAD FLASH FLOODING...ALONG WITH HIGH WATER PROBLEMS ALONG AREA RIVERS FOR THE NEXT SEVERAL DAYS. HEAVY RAIN/SVR WX THREAT WL SPREAD ACRS THE REST OF THE FA MON AND MON NGT AS A LOW PRES DVLPS TO OUR W AND TRACKS NEWD. THIS WL PUSH THE AFOREMENTIONED FNTL BNDRY FURTHER INTO AR...FOCUSING ADDITIONAL CONVECTION. UNSETTLED CONDS WL CONT INTO THE MIDDLE OF THE WEEK. SHORT TERM...TUESDAY AND WEDNESDAY IT HAS BEEN A BUSY DAY SO I WILL JUST HIT THE HIGH POINTS HERE. THE SECOND...AND STRONGEST WAVE...IN A SERIES OF UPPER DISTURBANCES WILL MOVE OVER THE STATE ON TUESDAY. AT THE SURFACE A STALLED FRONTAL BOUNDARY WILL REST FROM SOMEWHERE NEAR MENA IN THE WEST...TO ROUGHLY JONESBORO IN THE EAST. AS THE DISTURBANCE NEARS THE STATE DURING THE AFTERNOON LOW PRESSURE WILL DEVELOP ALONG THE FRONT AND MOVE NE ACROSS THE STATE. WIDESPREAD THUNDERSTORMS WILL ERUPT ACROSS THE STATE. LOCATIONS IMMEDIATELY NORTH OF THE BOUNDARY...AS WELL AS AREAS SOUTH...WILL SEE THE POTENTIAL FOR TORNADIC THUNDERSTORMS. HAIL AND DAMAGING WINDS WILL ALSO BE OF CONCERN. FURTHERMORE... CONTINUED HEAVY THUNDERSTORMS RAINS WILL FURTHER EXACERBATE THE THREAT OF FLOODING OVER THE NORTHERN THIRD OF THE STATE. RAINFALL TOTALS ON TUE WILL ONCE AGAIN BE ABOVE 2 INCHES ACROSS A LARGE SWATH OF THE STATE...WITH TOTALS ABOVE 4 INCHES CERTAINLY A POSSIBILITY. BY EARLY WED MORNING...THE FRONTAL BOUNDARY SHOULD BE OVER THE SOUTHEAST THIRD OF THE STATE. SHOWERS/THUNDERSTORMS SHOULD BEGIN TO TAPER OFF OVER THE WEST AND NORTHWEST AREAS WED AFTERNOON...WITH GRADUAL CLEARING/IMPROVING CONDITIONS FROM WEST TO EAST DURING THE EVENING HOURS. LONG TERM...THURSDAY THROUGH SUNDAY NO SIGNIFICANT CHANGES WERE MADE TO THE LONG TERM FORECAST. AS SUCH...THE PREVIOUS LONG TERM DISCUSSION WILL FOLLOW. SYSTEM THAT PLAGUED THE AREA THROUGH THE SHORT TERM WILL BE EAST OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED... WITH HIGHS IN THE 70S TO THE LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 65 76 61 76 / 70 80 70 60 CAMDEN AR 67 83 65 82 / 20 70 70 60 HARRISON AR 58 76 55 73 / 90 90 60 60 HOT SPRINGS AR 67 79 64 80 / 40 80 60 60 LITTLE ROCK AR 67 82 64 81 / 30 80 70 60 MONTICELLO AR 67 85 67 83 / 10 60 80 60 MOUNT IDA AR 69 78 63 77 / 50 80 50 60 MOUNTAIN HOME AR 60 77 56 75 / 90 90 60 60 NEWPORT AR 67 79 63 77 / 50 80 80 60 PINE BLUFF AR 67 83 65 83 / 20 70 80 60 RUSSELLVILLE AR 66 78 60 78 / 70 90 50 60 SEARCY AR 66 76 63 79 / 40 80 70 60 STUTTGART AR 67 82 65 82 / 30 70 80 60 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR ARKANSAS-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && SHORT TERM...63 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 24, 5:45 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 545 PM CDT SUN APR 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 545 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHWEST HALF OF THE STATE THROUGH THE NIGHT AS A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE NORTH. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH ADDITIONAL RAINFALL TONIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS. RIVER FLOODING WILL ALSO BE A CONCERN...PRIMARILY IN THE WHITE RIVER BASIN. IN THE SHORT TERM...THIS INCLUDES THE BUFFALO...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS. SEVERAL LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE FROM RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN NORTH ARKANSAS WILL ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR ANY UPDATES. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS NORTHERN AND WESTERN ARKANSAS THROUGH TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM GLENWOOD...TO CONWAY...TO NEWPORT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS THE FRONT WILL REMAIN OVER THE STATE. AS SUCH...THE FLASH FLOOD WATCH HAS BEEN EXTENDED SOUTH FOR THE MONDAY NIGHT THROUGH TUESDAY MORNING TIME FRAME. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE. RIVER FLOODING WILL CONTINUE TO BE A CONCERN...PRIMARILY IN THE WHITE RIVER BASIN. THIS INCLUDES THE BUFFALO...WHITE...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS. SEVERAL LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE FROM RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN THE WHITE RIVER BASIN WILL ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR ANY UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/56/61
In the hours before
Local storm report, Apr 24, 5:31 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
531 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM FUNNEL CLOUD 2 SSE ELGIN 35.72N 91.29W
04/24/2011 JACKSON AR EMERGENCY MNGR
&&
61Special weather statement, Apr 24, 7:48 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 748 PM CDT SUN APR 24 2011 ARZ004>006-013-015-250135- BAXTER AR-FULTON AR-IZARD AR-MARION AR-SEARCY AR- 748 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IZARD...BAXTER... SOUTHEASTERN MARION...NORTHEASTERN SEARCY AND SOUTHWESTERN FULTON COUNTIES UNTIL 830 PM CDT... AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF SPRING CREEK...OR 7 MILES NORTH OF MARSHALL...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SHIPP... SALESVILLE... RUSH... RODNEY... ROBINSON PT LNDG... PUSH MTN... NORFORK DAM... NORFORK... MAUMEE... LOWER BUFFALO WILDERNESS AREA... LION HILL... HERRON... GAMALIEL LANDING... EVENING STAR... DIAMOND BAY... CARTNEY... BRIARCLIFF... ADVANCE... LAT...LON 3647 9220 3628 9200 3589 9258 3602 9273 TIME...MOT...LOC 0048Z 227DEG 32KT 3602 9257 56
Special weather statement, Apr 24, 8:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 826 PM CDT SUN APR 24 2011 ARZ013>016-023-250210- INDEPENDENCE AR-IZARD AR-SEARCY AR-STONE AR-VAN BUREN AR- 826 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN IZARD...NORTHERN VAN BUREN...STONE...EASTERN SEARCY AND EXTREME NORTHWESTERN INDEPENDENCE COUNTIES UNTIL 915 PM CDT... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES EAST OF HALF MOON...OR 13 MILES NORTHWEST OF FAIRFIELD BAY...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW... WIDEMAN... LUNENBURG... LONE STAR... HERPEL... GORBY... GID... FIFTY SIX... ELBA... CROKER... BRANDENBERG... BLANCHARD SPGS CAVERN... TWIN CREEK... TURKEY CREEK... TIMBO... SYLAMORE... RUSHING... OXLEY... LAT...LON 3620 9201 3590 9179 3569 9238 3582 9249 TIME...MOT...LOC 0127Z 236DEG 26KT 3580 9234 56
Special weather statement, Apr 24, 8:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CDT SUN APR 24 2011
ARZ006-007-250205-
FULTON AR-SHARP AR-
832 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHARP AND
SOUTHEASTERN FULTON COUNTIES UNTIL 900 PM CDT...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARDY...OR 15 MILES SOUTH OF THAYER...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
STUART... LAKE THUNDERBIRD... LAKE OMAHA...
HARDY... CHEROKEE VILLAGE... WIRTH...
SELLERS STORE... OZARK ACRES... ARMSTRONG...
WILD PLUM LAKE... VAGABOND LAKE... SEQUOYA PARK...
SEMINOLE PARK... RAINBOW LAKE... ONEDA PARK...
MANY ISLANDS... LAKE SHERWOOD... LAKE NAVAJO...
LAT...LON 3648 9140 3648 9137 3647 9136 3643 9135
3643 9132 3640 9131 3637 9127 3633 9127
3619 9150 3633 9165 3650 9142
TIME...MOT...LOC 0133Z 230DEG 26KT 3632 9148
56Local storm report, Apr 24, 8:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
844 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 5 E WALDRON 34.90N 94.01W
04/24/2011 M1.00 INCH SCOTT AR AMATEUR RADIO
THUNDERSTORM WIND GUSTS OF 60 MPH WERE ALSO MEASURED AT
THE SAME TIME THE HAIL WAS FALLING
&&
56Local storm report, Apr 24, 8:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 3 WSW WAVELAND 35.10N 93.68W
04/24/2011 E1.00 INCH YELL AR LAW ENFORCEMENT
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:36 PM CDT | Tornado Warning | LZK | Logan, Scott | 39 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:18 PM CDT | Tornado Warning | LZK | Yell | 34 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:01 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:11 PM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 34 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
| Apr 25, 3:50 PM CDT | Tornado Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 25 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.